Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS North Platte, NE

July 7, 2016Brown County, Rock County, Nebraska

NWS North Platte, NE issued this special weather statement at Jul 7, 2016, 12:25 AM CDT for Brown County, Rock County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 12:25 AM CDT (05:25 UTC)
Expired
Jul 7, 2016, 1:15 AM CDT
In force
50 min
Issued by
NWS North Platte, NE

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2862 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.9
Supercell composite
28.9

Open this sounding in Storm Lab

The text

As transmitted.

815 
WWUS83 KLBF 070525
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT THU JUL 7 2016
 
NEZ008>010-070615-
HOLT NE-BROWN NE-ROCK NE-
1225 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA...WESTERN
HOLT...BROWN AND ROCK COUNTIES UNTIL 115 AM CDT...

AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JOHNSTOWN TO 16 MILES
NORTHEAST OF ROSE...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...ATKINSON...STUART...LONG PINE...NEWPORT...
JOHNSTOWN...AMELIA...ROSE...HOFELD LAKE...ANTELOPE PEAK...
PINE GLEN STATE WILDLIFE REFUGE...SYBRANT...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE...
JONES LAKE...PONY LAKE AND KELLER PARK STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 152 AND 206.
 HIGHWAY 20 BETWEEN MILE MARKERS 226 AND 291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4210 9892 4214 9972 4241 10015 4268 10018
      4273 9973 4272 9953 4277 9942 4282 9897
TIME...MOT...LOC 0525Z 265DEG 22KT 4262 10016 4234 9930 

$$

CDC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 6, 11:40 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 6, 11:40 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1140 PM CDT WED JUL 6 2016

.SYNOPSIS...
Issued at 204 PM CDT Wed Jul 6 2016

Upper air pattern continues a suppressed ridge across the southern
conus with nearly zonal flow across the high plains. A trough/low is
moving east near the Montana/Canadian border. At the surface a low
was analyzed across northeast Wyoming with a warm front/stationary
boundary to the southeast across the panhandle of Nebraska then
curves east across southern Nebraska. A cold front trails from the
low to the southwest. Temps this afternoon under mostly sunny skies
have warmed into the mid 80s to the mid 90s, warmest to the
southwest of the boundary across southwest Nebraska.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 204 PM CDT Wed Jul 6 2016

Complex forecast tonight with a couple of area of concern for
thunderstorms. First is the low as it pushes towards the Black
Hills. Models in good agreement developing a complex near the hills
then tracking the complex to the east southeast. The main
uncertainty is how far to the south will the complex develop. At
this time it looks likely to impact northern Nebraska and the SPC
day 1 outlook update increase part of Nebraska and S Dakota into a
moderate risk for severe weather. With good CAPE and 0-6km bulk
shear of 50kts plus do not see a problem with storms becoming severe
this evening. Winds are a major concern with significant winds gusts
of 80 mph or higher possible.

Another area will be along the stalled boundary over the panhandle
as it drifts east. Models keep the activity more isolated and with
less moisture to work with this seems probable. Both hail and winds
will be concern with these storms.

Radar already showing returns to the north and west and expect this
activity to only grow over the late afternoon hours. Overnight, as
the main focus shifts east, activity should diminish. Models
continue to linger some activity post frontal across northern
Nebraska into tomorrow. Will include low pops however not having a
high confidence of the activity continuing. Would not be surprised
if the morning activity is really just stratus and little shower
activity as the better lift is contained to the north in the Dakotas.

.LONG TERM...(Thursday night through Wednesday)
Issued at 204 PM CDT Wed Jul 6 2016

Models in good agreement in mid and near term and have good
confidence in the forecast. Surface high pressure will build into
western Nebraska over night with clear skies and light and
variable winds on Thursday. Lows in the 50s and 60s. H5 ridge
builds back into western Nebraska on Friday as surface high
pressure moves east and southerly upslope flow begins. Highs in
the 80s. Slight chance pops retained through the evening from
southwest into northern Nebraska either side of a highway 61 line.
Heating of the day forcing at 700mb and weak low level jet to
combine for isolated to widely scattered precipitation. Saturday a
warm front will lift to the northeast over western Nebraska and
temperatures will rise back into the 90s. Isolated thunderstorms
along trough axis through the afternoon over the Nebraska
panhandle and spreading east over night as low level jet develops.
Sunday afternoon chances increase as upper closed low moves into
central Idaho and heights begin to fall over the northern plains.
Good moisture advection in southerly flow. Trough will focus
thunderstorms over the panhandle through the afternoon and moving
east followed by surface cold front Sunday night. Cooler Monday
and Tuesday with thunderstorm chances over eastern portions of the
forecast area as upper low moves northeast from central Idaho into
south central Canada. Highs around 90 on Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1140 PM CDT Wed Jul 6 2016

For the KLBF terminal: Thunderstorms will be possible in the
vicinity of the terminal for the next few hours. ATTM, the bulk of
the activity will be focused just off to the south of the
terminal, however, a stray thunderstorm cannot be ruled out. By
daybreak broken high clouds around 25000 ft agl will be possible
through late morning with clear skies expected thereafter. For the
KVTN terminal, expect broken cigs around 15000 ft agl overnight
into Thursday morning. By afternoon, skies will clear and remain
clear into the evening hours.

&&

.HYDROLOGY...
Issued at 204 PM CDT Wed Jul 6 2016

North Platte River at Lewellen dropped a little more this morning to
7.37 feet and have a higher confidence river will remain below the
minor flood stage of 7.5 feet. Still could see a slight rise
depending on evening rainfall, however forecast keeps level at or
below 7.4 feet. Thus the flood advisory was canceled in favor of a
river statement for elevated flows but no flooding.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Masek
SHORT TERM...Masek
LONG TERM...Power
AVIATION...Buttler
HYDROLOGY...Masek
Hazardous weather outlook, Jul 7, 12:05 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1205 AM CDT THU JUL 7 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-080515-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1205 AM CDT THU JUL 7 2016 /1105 PM MDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE STORMS REMAIN POSSIBLE INTO THE OVERNIGHT ACROSS PORTIONS
OF SOUTHWESTERN NEBRASKA INCLUDING FRONTIER COUNTY.
ELSEWHERE...STRONG STORMS ARE POSSIBLE AND MAY PRODUCE HEAVY RAIN
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY.
STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF
SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF
WESTERN AND NORTH CENTRAL NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 6, 10:07 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT WED JUL 6 2016

NEZ038-070330-
CUSTER-
1007 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CUSTER COUNTY...

AT 1006 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
CALLAWAY... OR 11 MILES SOUTHWEST OF BROKEN BOW...MOVING EAST AT 55
MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...ANSLEY...MASON CITY...OCONTO...BERWYN...WESTERVILLE...
BLOCK HILL BASIN...BURR OAK...GAVIN SIDING...LODI...CUMRO...
BUCKEYE...
PRESSEY STATE WILDLIFE MANAGEMENT AREA AND INTERSECTION OF HIGHWAY
183 AND CUMRO ROAD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 76 AND 98.
 HIGHWAY 2 BETWEEN MILE MARKERS 275 AND 307.
 HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH PLATTE.

LAT...LON 4115 9992 4144 9981 4139 9920 4113 9920
      4107 9921
TIME...MOT...LOC 0306Z 277DEG 49KT 4126 9977

ET
Local storm report, Jul 6, 10:12 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TORNADO          10 SSW HAY SPRINGS      42.55N 102.76W
07/06/2016                   SHERIDAN           NE   911 CALL CENTER

            TORNADO LIFTED.

0418 PM     TORNADO          10 SSW HAY SPRINGS      42.55N 102.76W
07/06/2016                   SHERIDAN           NE   911 CALL CENTER

            TORNADO LIFTED AT 1619 LT.

0425 PM     HAIL             15 S HAY SPRINGS        42.47N 102.69W
07/06/2016  E1.00 INCH       SHERIDAN           NE   PUBLIC

0435 PM     HAIL             8 W ARTHUR              41.57N 101.85W
07/06/2016  M1.25 INCH       ARTHUR             NE   TRAINED SPOTTER

0442 PM     HAIL             22 N LAKESIDE           42.38N 102.46W
07/06/2016  E1.00 INCH       SHERIDAN           NE   PUBLIC

0442 PM     HAIL             5 SW ARTHUR             41.52N 101.76W
07/06/2016  M1.00 INCH       ARTHUR             NE   PUBLIC

0506 PM     HAIL             10 SW ARTHUR            41.47N 101.83W
07/06/2016  E1.00 INCH       ARTHUR             NE   PUBLIC

0509 PM     HAIL             6 WSW ARTHUR            41.54N 101.80W
07/06/2016  E0.88 INCH       ARTHUR             NE   PUBLIC

0509 PM     HAIL             8 W ARTHUR              41.57N 101.85W
07/06/2016  E0.50 INCH       ARTHUR             NE   PUBLIC

0520 PM     HAIL             3 SW ARTHUR             41.54N 101.73W
07/06/2016  E0.88 INCH       ARTHUR             NE   PUBLIC

0527 PM     HAIL             3 SSW ARTHUR            41.53N 101.71W
07/06/2016  E0.88 INCH       ARTHUR             NE   PUBLIC

0547 PM     HAIL             10 NNW HAY SPRINGS      42.82N 102.76W
07/06/2016  E0.88 INCH       SHERIDAN           NE   PUBLIC

0550 PM     FUNNEL CLOUD     20 NW ASHBY             42.23N 102.21W
07/06/2016                   SHERIDAN           NE   TRAINED SPOTTER

            TRAINED SPOTTER...LOCATED 5 MILES NORTH OF ASHBY...AND
            LOOKING NORTHWEST INTO SOUTHEASTERN SHERIDAN
            COUNTY...REPORTS A FUNNEL CLOUD.

0556 PM     TORNADO          10 NNE ELLSWORTH        42.19N 102.21W
07/06/2016                   SHERIDAN           NE   TRAINED SPOTTER

            REPORTS OF A LARGE TORNADO CURRENTLY ON THE GROUND ACROSS
            SOUTHEASTERN SHERIDAN COUNTY.

0620 PM     TORNADO          9 NNW ASHBY             42.15N 102.00W
07/06/2016                   CHERRY             NE   TRAINED SPOTTER

            MULTIPLE VORTEX TORNADO...SHORTLY BEFORE BECOMING RAIN
            WRAPPED.

0627 PM     TSTM WND GST     7 E MERRITT RESERVOIR D 42.65N 100.73W
07/06/2016  E60.00 MPH       CHERRY             NE   PUBLIC

0652 PM     FUNNEL CLOUD     10 N HYANNIS            42.15N 101.76W
07/06/2016                   CHERRY             NE   TRAINED SPOTTER

0658 PM     TSTM WND GST     1 SSE VALENTINE         42.86N 100.54W
07/06/2016  M58.00 MPH       CHERRY             NE   ASOS

0703 PM     FUNNEL CLOUD     15 NE HYANNIS           42.15N 101.55W
07/06/2016                   CHERRY             NE   TRAINED SPOTTER

0735 PM     HAIL             7 ESE ARTHUR            41.53N 101.57W
07/06/2016  E1.75 INCH       ARTHUR             NE   PUBLIC

0744 PM     TSTM WND GST     2 SE SPRINGVIEW         42.80N 99.72W
07/06/2016  E60.00 MPH       KEYA PAHA          NE   PUBLIC

0755 PM     TORNADO          15 SE ARTHUR            41.42N 101.49W
07/06/2016                   ARTHUR             NE   TRAINED SPOTTER

            ESTIMATED LOCATION.

0800 PM     HAIL             4 NE SUTHERLAND         41.20N 101.07W
07/06/2016  M1.75 INCH       LINCOLN            NE   PUBLIC

0808 PM     TORNADO          15 SW TRYON             41.40N 101.15W
07/06/2016                   MCPHERSON          NE   TRAINED SPOTTER

0811 PM     TSTM WND GST     12 N STUART             42.77N 99.14W
07/06/2016  E60.00 MPH       HOLT               NE   PUBLIC

0815 PM     TSTM WND GST     7 N TRYON               41.66N 100.94W
07/06/2016  E70.00 MPH       MCPHERSON          NE   PUBLIC

            HAIL INCH HAIL WITH THE WIND.

0845 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
07/06/2016  E60.00 MPH       LINCOLN            NE   PUBLIC

0845 PM     HAIL             2 N NORTH PLATTE        41.16N 100.77W
07/06/2016  M1.00 INCH       LINCOLN            NE   AMATEUR RADIO

0845 PM     HAIL             11 NNE HERSHEY          41.31N 100.92W
07/06/2016  M1.75 INCH       LINCOLN            NE   FIRE DEPT/RESCUE

0905 PM     TSTM WND GST     5 N NORTH PLATTE        41.21N 100.77W
07/06/2016  M68.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0905 PM     TSTM WND GST     5 N NORTH PLATTE        41.21N 100.77W
07/06/2016  M72.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0912 PM     HAIL             3 N NORTH PLATTE        41.18N 100.77W
07/06/2016  M1.50 INCH       LINCOLN            NE   NWS EMPLOYEE

            70 MPH WINDS.

0914 PM     TSTM WND GST     4 NNE NORTH PLATTE      41.19N 100.74W
07/06/2016  M69.00 MPH       LINCOLN            NE   MESONET

0915 PM     TSTM WND GST     3 N NORTH PLATTE        41.18N 100.77W
07/06/2016  M78.00 MPH       LINCOLN            NE   NWS EMPLOYEE

0928 PM     TORNADO          2 NW BRADY              41.04N 100.39W
07/06/2016                   LINCOLN            NE   PUBLIC

            PUBLIC ESTIMATED LOCATION.

0939 PM     WILDFIRE         5 W HAYES CENTER        40.51N 101.12W
07/06/2016                   HAYES              NE   EMERGENCY MNGR

            SPARKED BY LIGHTNING...THE RAIN PUT IT OUT.

0940 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
07/06/2016  M60.00 MPH       CUSTER             NE   ASOS

&&

SJACOBS
Local storm report, Jul 6, 11:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             6 N NORTH PLATTE        41.22N 100.77W
07/06/2016  E1.75 INCH       LINCOLN            NE   PUBLIC

            VIA SOCIAL MEDIA

&&

SNIVELY
Local storm report, Jul 6, 11:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             15 N NORTH PLATTE       41.35N 100.77W
07/06/2016  E1.75 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

SNIVELY
Special weather statement, Jul 7, 12:10 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 AM CDT THU JUL 7 2016

NEZ008>010-070600-
HOLT NE-BROWN NE-ROCK NE-
1210 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOLT...SOUTHEASTERN BROWN
AND ROCK COUNTIES UNTIL 100 AM CDT...

AT 1209 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AINSWORTH TO 7 MILES
EAST OF ROSE...AND MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...ATKINSON...STUART...LONG PINE...NEWPORT...
AMELIA...ROSE...HOFELD LAKE...SYBRANT...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...JONES LAKE...
PONY LAKE AND JOHNSONS CORNER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 150 AND 198.
 HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 291.

LAT...LON 4282 9897 4210 9892 4211 10001 4253 10008
TIME...MOT...LOC 0509Z 262DEG 15KT 4251 9995 4220 9939

CDC
Special weather statement, Jul 7, 12:25 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT THU JUL 7 2016

NEZ008>010-070615-
HOLT NE-BROWN NE-ROCK NE-
1225 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA...WESTERN
HOLT...BROWN AND ROCK COUNTIES UNTIL 115 AM CDT...

AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JOHNSTOWN TO 16 MILES
NORTHEAST OF ROSE...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...ATKINSON...STUART...LONG PINE...NEWPORT...
JOHNSTOWN...AMELIA...ROSE...HOFELD LAKE...ANTELOPE PEAK...
PINE GLEN STATE WILDLIFE REFUGE...SYBRANT...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE...
JONES LAKE...PONY LAKE AND KELLER PARK STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 152 AND 206.
 HIGHWAY 20 BETWEEN MILE MARKERS 226 AND 291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4210 9892 4214 9972 4241 10015 4268 10018
      4273 9973 4272 9953 4277 9942 4282 9897
TIME...MOT...LOC 0525Z 265DEG 22KT 4262 10016 4234 9930

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:01 PM CDTSevere Thunderstorm WarningLBFArthur, Grant29 min
Jul 6, 7:13 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock47 min
Jul 6, 7:16 PM CDTSevere Thunderstorm WarningLBFArthur, McPherson29 min
Jul 6, 7:16 PM CDTTornado WarningLBFCherry29 min
Jul 6, 7:30 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker30 min
Jul 6, 7:39 PM CDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas36 min
Jul 6, 7:44 PM CDTTornado Warning Tornado observedLBFArthur, McPherson31 min
Jul 6, 7:46 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Jul 6, 8:00 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock60 min
Jul 6, 8:01 PM CDTSevere Thunderstorm WarningLBFArthur, Hooker, McPherson29 min
Jul 6, 8:14 PM CDTTornado Warning Tornado observedLBFKeith, Lincoln, McPherson31 min
Jul 6, 8:31 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas19 min
Jul 6, 8:43 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson32 min
Jul 6, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Thomas29 min
Jul 6, 8:59 PM CDTSpecial Weather StatementLBFHolt31 min
Jul 6, 9:01 PM CDTTornado WarningLBFLincoln29 min
Jul 6, 9:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup28 min
Jul 6, 9:11 PM CDTSpecial Weather StatementLBFFrontier, Hayes49 min
Jul 6, 9:11 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson34 min
Jul 6, 9:14 PM CDTSpecial Weather StatementLBFBrown46 min
Jul 6, 9:26 PM CDTSpecial Weather StatementLBFCuster49 min
Jul 6, 9:29 PM CDTSpecial Weather StatementLBFHolt46 min
Jul 6, 9:36 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln13 min
Jul 6, 9:39 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan36 min
Jul 6, 9:45 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson30 min
Jul 6, 10:06 PM CDTSpecial Weather StatementLBFFrontier39 min
Jul 6, 10:07 PM CDTSpecial Weather StatementLBFCuster23 min
Jul 6, 10:13 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan32 min
Jul 6, 10:42 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan20 min
Jul 7, 12:10 AM CDTSpecial Weather StatementLBFBrown, Rock50 min
Jul 7, 1:20 AM CDTSpecial Weather StatementLBFHolt, Rock40 min
Jul 7, 6:22 PM CDTSevere Thunderstorm WarningLBFChase53 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.